# SDR GUUA03270801

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 25,122 hours, 29,688 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9265, DURING APPROACH WHEN PLACING LANDING GEAR DOWN LT GREEN LIGHTS WILL NOT ILLUMINATE.  ADJUSTED LT DOWNLOCK SWITCH.
